RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2018, Volume 64, Issue 1, Pages 180–193 (Mi cmfd353)  

Uniform basis property of the system of root vectors of the Dirac operator

A. M. Savchuk, I. V. Sadovnichaya

Lomonosov Moscow State University, Moscow, Russia

Abstract: We study one-dimensional Dirac operator $\mathcal L$ on the segment $[0,\pi]$ with regular in the sense of Birkhoff boundary conditions $U$ and complex-valued summable potential $P=(p_{ij}(x)),$ $i,j=1,2$. We prove uniform estimates for the Riesz constants of systems of root functions of a strongly regular operator $\mathcal L$ assuming that boundary-value conditions $U$ and the number $\int_0^\pi(p_1(x)-p_4(x)) dx$ are fixed and the potential $P$ takes values from the ball $B(0,R)$ of radius $R$ in the space $L_\varkappa$ for $\varkappa>1$. Moreover, we can choose the system of root functions so that it consists of eigenfunctions of the operator $\mathcal L$ except for a finite number of root vectors that can be uniformly estimated over the ball $\|P\|_\varkappa\le R$.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00706


DOI: https://doi.org/10.22363/2413-3639-2018-64-1-180-193

Full text: PDF file (250 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.984.52

Citation: A. M. Savchuk, I. V. Sadovnichaya, “Uniform basis property of the system of root vectors of the Dirac operator”, Differential and functional differential equations, CMFD, 64, no. 1, Peoples' Friendship University of Russia, M., 2018, 180–193

Citation in format AMSBIB
\Bibitem{SavSad18}
\by A.~M.~Savchuk, I.~V.~Sadovnichaya
\paper Uniform basis property of the system of root vectors of the Dirac operator
\inbook Differential and functional differential equations
\serial CMFD
\yr 2018
\vol 64
\issue 1
\pages 180--193
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd353}
\crossref{https://doi.org/10.22363/2413-3639-2018-64-1-180-193}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd353
  • http://mi.mathnet.ru/eng/cmfd/v64/i1/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:58
    Full text:21
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019